MathSciNet Relay Station
MathSciNet bibliographic data
MR1443412 (98h:34115) 34G20 (34A40 47H07 47N20)
Uhl, Roland Ordinary differential inequalities and quasimonotonicity in ordered topological vector spaces. Proc. Amer. Math. Soc. 126 (1998), no. 7, 1999–2003.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement